Paper Title:
Topological Based Structures in Material Science
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 62-64)
Edited by
J. Barthel et al.
Pages
665-666
DOI
10.4028/www.scientific.net/MSF.62-64.665
Citation
B. Müller, "Topological Based Structures in Material Science", Materials Science Forum, Vols. 62-64, pp. 665-666, 1991
Online since
January 1991
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.